MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HORNET 14; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION HORNET 14; CATHETER, GUIDEWIRE
Model Number 2831
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Pericardial Effusion (3271)
Date of Event 01/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel perforation occurred which led to pericardial effusion requiring additional intervention.The 100% stenosed target lesion was located in the moderately calcified left anterior descending artery.A 190cm straight tip hornet 14 guidewire was attempted to cross the lesion.The 190cm straight tip hornet 14 guidewire then perforated the vessel.Pericardial effusion was observed and was treated with pericardiocentesis.The procedure was aborted due to the perforation and it is planned to reschedule the treatment for a later date.No further patient complications were reported and the patient was stable.

Brand Name
HORNET 14
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11255362
Report Number2134265-2021-00922
Device Sequence Number11562801
Product Code DQX
UDI-Device Identifier08714729887751
UDI-Public08714729887751
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2023
Device Model Number2831
Device Catalogue Number2831
Device Lot Number0024996452
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;